Clozapine-Induced Eosinophilia: Subsequent Neutropenia and Corresponding Allergic Mechanisms
J Clin Psychiatry 1998;59(4):195-197 [letter]
© Copyright 2014 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Sir: Galletly et al. describe a patient treated with clozapine who had severe eosinophilia (55% of WBCs) followed by neutropenia (neutrophil count of 1840/μL) 7 days later. We report a similar case of a clozapine-treated patient who developed eosinophilia (47% of WBCs) and subsequent neutropenia (neutrophil count of 1800/μL) 6 days later.